# SDR C2XA02BT008

- Difficulty date: March 9, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- Aircraft time: 20,891 hours, 22,097 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7004544712
- Part serial: 91101357
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYR---CO3549, CREW REPORTED CAPTAINS EFIS TUBES BOTH BLANK. STRONG PLASTIC BURN ODOR IN COCKPIT. MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED #1 SYMBOL GENERATOR IAW ATR42 JIC 34-25-82. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
